# SDR FDEA201010013858

- Difficulty date: October 1, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65256072
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BULGE WITH PULLING FASTENERS, STR 22L, STA 1166, AT LOWER FWD RADIUS   OF LT AFT LAV SERVICE PANEL.  REMOVED LAV PAN INTERNAL TRIPLER AT STRINGER 22L, BS 1166 IAW SRM, REV 103,  51-30-2. FABRICATED NEW TRIPLER USING 7075-T6, .071" X 20 1/8" X 20 3/8" IAW DWG 65-25607. INSTALLED TRIPLER IAW DWG 65-54583 AND SRM 51-30-  2.
